# SDR HALA20250530030

- Difficulty date: May 29, 2025
- Submitted: May 31, 2025
- Operation: Air carrier
- Aircraft: N493HA
- Make and model: Boeing 717-200
- Aircraft serial: 55184
- Aircraft time: 29,936 hours, 46,546 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 18D,E,F, FLOOR GUIDE LIGHT DETACHED. REPLACED DETACHED LUMINESCENT STRIP AT ROW 18DEF. OK FOR SERVICE.
